I have had a letter lately from a lady who suffers greatly with meds and gets very sick with vomiting and many other issues following or while taking a round of meds to combat these ailments assoc. with Lyme. I wrote an article some time ago that is part of another article about H.Pylori. I felt it is a good time to reinsert an article just for H. Pylori. With the complications of not excepting your meds. It may be an existing problem you need to take care of first. It could be H. Pylori.
Sometimes You find stomach bacteria such as H.Pylori that is a gut infection that has been around infecting much of the worlds population by 50%. A person who has a lot of trouble keeping meds down could have H. Pylori. What I think happened in our experience was the meds were put into the gut to combat a tic related disorder and it would end up doing battle with the H Pylori that would always win the battle. Then the Doctor stepped back and took a test for H. Pylori and received a positive test. The H. Pylori was treated with 10day treatment and now we are treating lyme and co-infections. If you suffer from over bloating, Diarrhea, constipation, or just out of the blue stomach discomfort. You might talk with your doctor about it or have him refer you to a stomach specialist.There you have it in a nut shell and it gets much more complicated and to dump all of this on a mainstream family doctor is a bit much I'm sure. But as I say in many of my articles. A really good lyme doctor often either has lyme or is treating somebody very close to his heart with lyme. Sometimes it just makes sense to talk to somebody who has been there.
Author-David R Thomas